# SDR 9806663209

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Engine: Cfmint CFM565A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, FLIGHT CREW NOTICED A BURNING SMELL AND LIGHT SMOKE HAZE THROUGHOUT THE AIRCRAFT.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE FOUND INTERNAL OIL LEAK IN NR 1 ENGINE.  REPLACED THE NR 1 ENGINE.
